# SDR WRNA20080029

- Difficulty date: March 24, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- Aircraft time: 104,714 hours, 19,366 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1810
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND FUSELAGE SKIN DAMAGED AT STATION 1810 STRINGER 45R TO 46R.  CUT OUT DAMAGE AND FABRICATED REPAIR FILLER AND DOUBLER IAW SRM 53-30-03 FIGURE 17.  INSTALLED REPAIR IAW SRM 53-30-03 FIGURE 17.
